# SDR SWAA2019031330626

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 44,083 hours, 26,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF DOOR CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
